MathSciNet Relay Station
MathSciNet bibliographic data
MR2357693 (2009h:17012) 17B37 (20C08)
Chuang, Joseph; Miyachi, Hyohe; Tan, Kai Meng Kleshchev's decomposition numbers and branching coefficients in the Fock space. Trans. Amer. Math. Soc. 360 (2008), no. 3, 1179–1191 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement